MathSciNet Relay Station
MathSciNet bibliographic data
MR255084 65.68
Jamet, Pierre Numerical methods and existence theorems for parabolic differential equations whose coefficients are singular on the boundary. Math. Comp. 22 1968 721–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement